MAUDE Adverse Event Report: Cochlear Ltd Cochlear Osia OSI300 Implant; Cochlear¿ Osia¿ System

Cochlear Ltd Cochlear Osia OSI300 Implant; Cochlear¿ Osia¿ System
Model Number OSI300
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the device was explanted on (b)(6) 2026 due to reported pain/non-auditory sensations.There are no plans to reimplant the patient with a new device as of the date of this report.

Brand Name
Cochlear Osia OSI300 Implant
Common Device Name
Cochlear¿ Osia¿ System
Manufacturer (Section D)
Cochlear Ltd
1 university avenue
macquarie university, nsw 2109
AS  2109
MDR Report Key50877273
Report Number6000034-2026-03361
Device Sequence Number15808998
Product Code PFO
UDI-Device Identifier09321502070676
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Type of Report Initial
Report Date (Section B) 09/24/2026
Report Date (Section F) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberOSI300
Device Catalogue NumberP1772248
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/20/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/31/2026
Date Report to Manufacturer08/31/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/24/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA09/24/2026